Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had retinal detachment in eye. Vision increased after lowering dosage of cortisone. Advised to take injection in eye. Suggestions?

Hello doctor , on 14-7-2012 i had retinal detachment in left eye. after surgery the doctor give me cortison , start with 55mg per day , the eye vision start to improve very well but when i decreased the cortison to 10 mg perday the vision started to increase , so my doctor said i shoud take cortisone injection in eye . but i am afraid . what is your advice for me ? take the cortison or see another doctor ?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
There are various types of detachments of the retina and surgical management for different types of retinal detachments are according to the case. The information that you have provided is very limited. I feel there is no harm if you can take a second opinion from a retina specialist of good repute so that your confidence level with the ongoing treatment schedule is maintained. Treatments of retinal detachment take time and one has to be very patient for successful outcome.
Take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor